# SDR SWIA200312490

- Difficulty date: September 4, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 23,286 hours, 32,390 cycles
- Engine: Pwa PW118A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DV WINDOW AFT BRACKET CRACK FRAME 12/13 DAMAGE OUT OF LIMITS.  DISCOVERED DURING C-CHECK.  REPLACED BRACKET AT FRAME 12/13 CENTER OF LEFT DV WINDOW PER SRM 51-40-00.
